# SDR CA070117003

- Difficulty date: January 15, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 19,890 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCE4N3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 2719442004
- Part serial: SGP178
- Condition: Delaminated
- Location: Cockpit
- Part time: 2,751 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT THE FLIGHT CREW HEARD A LOUD CRACK FROM THE RT HEATED WINDSHIELD. THEY IMMEDIATELY NOTICED THE WINDOW PANES BEGIN TO DELAMINATE. NO OBJECT WAS WITNESSED HITTING THE AIRCRAFT OR WINDSHIELD. THE AIRCRAFT LANDED SAFELY AND THEN RETURNED TO BASE ON A FLIGHT PERMIT FOR REPAIRS. NO CRACKING IN THE WINDOW WAS EVIDENT. THE WINDOW WAS REPLACED BY MAINTENANCE. (TC NR 20070117003)
